# SDR DALA2023090607311

- Difficulty date: September 4, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 93,329 hours, 43,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0676 ROWS 4,5,12 AND 16 SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE. CORRECTIVE ACTION: T/S PER B757 WDM 33-51-21, REMOVED AND REPLACED BATTERY CHARGER POWER SUPPLY M732 PER B757 AMM 33-51. LIGHTS OPS CHECK GOOD. (5361596)
